# SDR SWAA2025100320463

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 38,285 hours, 18,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR MID SECTION/OVER WING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER/CRADLE ASSY FOR M1694 (R/H STATION 565). REMOVED AND REPLACED BATTERY PACK FOR 1671 (R/H STATION 727) REF M/M 33-51-06. OPS CHECK GOOD.
